# SDR SWAA2023030697190

- Difficulty date: January 31, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

( CUSTOMER REQUEST) ( CUSTOMER REQUEST ) CRACK ON VAPOR BARRIER BS 663 RH SIDE AT MAIN WHEEL WELL COMPARTMENT 2023-99019<[01] TOOL USED CALIPER P/N:500-197-30 S/N: A18234378 DUE DATE: 21 OCT 23.;[02] TOOL USED:HOT BONDER P/N:HCS9200B S/N:18165044 DUE DATE:28-FEB-23.;[03] TOOL USED: SCALE P/N:SPX621 S/N:8340225441 DUE DATE:20-JUL-23;[04] TOOL USED; HOT BONDER P/N: HCS9200B-AV; S/N: 18185847 DUE DATE: 24/SEP/23.;[05] REPAIRED VAPOR BARRIER BS 663 RH SIDE AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.;[06] TASK COMPLETED
